Many types of cardiac arrhythmias have been noted following acute myocardial infarction. Polymorphic ventricular arrhythmias (polymorphic ventricular tachycardia and ventricular fibrillation) related to an acute myocardial infarction generally strike during the hyperacute phase, are clearly related to ischaemia and are not associated with a long QT interval time. Pause-dependent Torsade de pointes has been reported following acute myocardial infarction and this arrhythmia generally occurs 3-11 days after the onset of acute myocardial infarction and none has been reported during the hyperacute phase. Torsade de pointes - a specific ventricular tachycardia with specific characteristics has been described in hypokalemia, hypomagnesaemia, during Quinidine therapy, and while using phenothiazines and tricyclic antidepressants. It is reported following liquid protein diet, brady-arrhythmias [especially IIIo AV Block], sick-sinus syndromes. Torsade de pointes either pause-dependent or pause-independent occurring directly as a reperfusion arrhythmia during intravenous thrombolytic therapy has not been reported in the literature to the best of the authors knowledge. Here, an episode of Torsade de pointes as a direct consequence of reperfusion following thrombolytic therapy in a patient of acute myocardial infarction is described.